# SDR AALA201909189019

- Difficulty date: September 16, 2019
- Submitted: September 18, 2019
- Operation: Air carrier
- Aircraft: N165US
- Make and model: Airbus A321-211
- Aircraft serial: 1431
- Aircraft time: 62,039 hours, 23,369 cycles
- System (JASC): 4990 · APU Oil System
- Part: Pressure Switch
- Part number: 38762552
- Condition: Unreliable
- Location: Apu
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT DIVERTED TO BNA ON ACCOUNT OF APU SHUT DOWN AND NUMBER TWO GENERATOR ON PLACARD. AN EMERGENCY WAS DECLARED. MAINTENANCE REMOVED AND REPLACED THE #2 ENGINE GCU IAW AMM 24-22-34. OPS CHECK OK. REMOVED AND REPLACED LOW OIL PRESSURE SWITCH IAW AMM 49-94-14. OPS CHECK OK. (SEE SDR # AALA201909179006)
